# SDR FDEA2019112203009

- Difficulty date: November 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) ACTUATOR INBOARD HOLE BORE CORROSION. CORROSION AT RIGHT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) ACTUATOR INBOARD HOLE BORE (8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-08 AND EA 1-5750-T0351030 PART 1 STEP 2B AND STEP 2, TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RT WING- OUTBD FLAP, INBD FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
